| Model Number |
VCP517H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device ml2120, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a cesarean section under epidural anesthesia on (b)(6) 2020 and suture was used.During the procedure, the suture pulled off the needle when it was sewing the uterus.Changed another one to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.